Torus embeddings and deformations of simple singularities of space curves

Klaus Wirthmüller Universität Regensburg, Regensburg, West Germany

TBD mathscidoc:1701.331682

Acta Mathematica, 157, (1), 159-241, 1985.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 240 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{klaus1985torus,
  title={Torus embeddings and deformations of simple singularities of space curves},
  author={Klaus Wirthmüller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307139298391},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={159-241},
  year={1985},
}
Klaus Wirthmüller. Torus embeddings and deformations of simple singularities of space curves. 1985. Vol. 157. In Acta Mathematica. pp.159-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307139298391.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved